RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 2, Pages 186–202 (Mi tmf3603)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of nonlocal quantum electrodynamics of particles with spin 0 and 1

G. V. Efimov, Kh. Namsrai


Abstract: Non-local quantum electrodynamics of particles with the spins 0 and 1 is constructed in the Duff in – Kemmer formalism. The perturbation theory of interactions of mesons with the electromagnetic fields is considered. The $S$-matrix is finite, unitary, causal and gauge-invariant.

Full text: PDF file (780 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:2, 129–141

Received: 07.09.1973

Citation: G. V. Efimov, Kh. Namsrai, “Construction of nonlocal quantum electrodynamics of particles with spin 0 and 1”, TMF, 22:2 (1975), 186–202; Theoret. and Math. Phys., 22:2 (1975), 129–141

Citation in format AMSBIB
\Bibitem{EfiNam75}
\by G.~V.~Efimov, Kh.~Namsrai
\paper Construction of nonlocal quantum electrodynamics of particles with spin~0 and~1
\jour TMF
\yr 1975
\vol 22
\issue 2
\pages 186--202
\mathnet{http://mi.mathnet.ru/tmf3603}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 2
\pages 129--141
\crossref{https://doi.org/10.1007/BF01036317}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3603
  • http://mi.mathnet.ru/eng/tmf/v22/i2/p186

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Dineikhan, Kh. Namsrai, “Construction of gauge-invariant quantum electrodynamics in stochastic space”, Theoret. and Math. Phys., 33:1 (1977), 862–868  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:321
    Full text:119
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021